# SDR SWIA201333642

- Difficulty date: June 5, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,377 hours, 44,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT VERY DIM, FOUND INTERNALLY SHORTING TO CASE.  CLEANED SOCKET AT LT FWD OVERWING EMERGENCY LIGHT, NO INTERNAL SHORT NOTED.
